Aug 17, 2005
my age is 29 i have suffreing with a problen since last 5 years that i have no proper errection even i have taken many doses of sildnafil vigara (ranbaxy lab ) CAVATRA 50 mg what i do i was rubbed a oil 5 yrs ago which was for old men on my pennis that time i am trubbling pls advise me what i do
Response from Dr. Henry
This forum is for the discussion of side effects of the treatment of HIV. Which HIV drugs are you taking and what is your HIV history?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Catch AIDS From Blowjob From A Prostitute?
- Burning Penis After Touching Vagina Worried I Have HIV
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Pain In Urethra After Fisting Worried I Have
- Vomiting After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.